Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 27, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Nov 28, 2011, 2:53 AM EST. It took effect at Nov 28, 2011, 1:00 PM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2011, 2:53 AM EST (07:53 UTC)
- In effect from
- Nov 28, 2011, 1:00 PM EST
- Expired
- Nov 30, 2011, 3:36 AM EST
- In force
- 39 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
095 WHUS72 KMFL 280753 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 253 AM EST MON NOV 28 2011 GMZ676-282300- /O.NEW.KMFL.SC.Y.0027.111128T1800Z-111130T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 253 AM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST TUESDAY. * WINDS AND WAVES: A COLD FRONT WILL MOVE THROUGH THE OFFSHORE GULF WATERS THIS AFTERNOON. WIND ARE EXPECTED TO SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT THIS AFTERNOON...WITH WINDS INCREASING TO AROUND 20 KNOTS. SEAS ARE EXPECTED TO BUILD TO 7 TO 9 FEET THIS EVENING AND REMAIN 7 FEET OR HIGHER THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-282300- /O.NEW.KMFL.SC.Y.0027.111128T1800Z-111129T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 253 AM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST TUESDAY. * WINDS AND WAVES: A COLD FRONT WILL MOVE THROUGH THE GULF WATERS THIS AFTERNOON AND EVENING. WIND ARE EXPECTED TO SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT THIS AFTERNOON...WITH WINDS INCREASING TO AROUND 20 KNOTS. SEAS ARE EXPECTED TO BUILD TO 5 TO 7 FEET THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
975 WHUS72 KMFL 290312 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1012 PM EST MON NOV 28 2011 GMZ676-291200- /O.CON.KMFL.SC.Y.0027.000000T0000Z-111130T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1012 PM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. * WINDS AND WAVES: HIGH PRESSURE WILL BUILD ACROSS THE OFFSHORE GULF WATERS TONIGHT. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO AROUND 20 KNOTS. SEAS ARE EXPECTED TO BUILD TO 6 TO 8 FEET THIS EVENING THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-291200- /O.CON.KMFL.SC.Y.0027.000000T0000Z-111129T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 1012 PM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS AND WAVES: HIGH PRESSURE WILL BUILD ACROSS THE GULF WATERS TONIGHT. NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS. SEAS ARE EXPECTED TO BUILD TO 4 TO 6 FEET THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
895 WHUS72 KMFL 290831 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 331 AM EST TUE NOV 29 2011 GMZ656-657-290945- /O.CAN.KMFL.SC.Y.0027.000000T0000Z-111129T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 331 AM EST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE NEARSHORE GULF WATERS... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH THE ADVISORY HAS BEEN CANCELLED FOR THE NEARSHORE GULF WATERS...MARINERS ARE ENCOURAGED TO EXERCISE CAUTION...ESPECIALLY FURTHER AWAY FROM THE COAST BEYOND 5 NAUTICAL MILES WHERE SEAS WILL REMAIN IN THE 4 TO 6 FOOT RANGE TODAY. $$ GMZ676-291530- /O.EXT.KMFL.SC.Y.0027.000000T0000Z-111130T0600Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 331 AM EST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY. * WINDS AND WAVES: MODERATE NORTHWEST WINDS WITH SEAS REMAINING IN THE 5 TO 8 FOOT RANGE INTO TONIGHT WILL BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
238 WHUS72 KMFL 292014 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 314 PM EST TUE NOV 29 2011 GMZ676-300600- /O.CON.KMFL.SC.Y.0027.000000T0000Z-111130T0600Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 314 PM EST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY FOR THE OFFSHORE GULF WATERS OF SOUTH FLORIDA... * WINDS AND WAVES: MODERATE NORTHWEST WINDS WITH SEAS REMAINING IN THE 5 TO 7 FOOT RANGE THIS EVENING BEFORE DECREASING TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
252 WHUS72 KMFL 300216 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 916 PM EST TUE NOV 29 2011 GMZ676-301200- /O.EXT.KMFL.SC.Y.0027.000000T0000Z-111130T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 916 PM EST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY. * WINDS AND WAVES: MODERATE NORTHWEST WINDS OF 10 TO 15 KNOTS WILL KEEP THE SEAS AT 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
132 WHUS72 KMFL 300836 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 336 AM EST WED NOV 30 2011 GMZ676-300945- /O.CAN.KMFL.SC.Y.0027.000000T0000Z-111130T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 336 AM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED OVER THE OFFSHORE GULF WATERS... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH THE SEAS OVER THE OFFSHORE GULF WATERS WEST OF NAPLES HAVE SUBSIDED BELOW ADVISORY LEVELS...MARINERS ARE ENCOURAGED TO EXERCISE CAUTION THROUGH THE DAY TODAY. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 2:05 AM EST, 48 minutes earlier.
Area forecast discussion, Nov 28, 2:05 AM EST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 205 AM EST MON NOV 28 2011 .AVIATION...THRU 06Z TUES. A COLD FRONT WILL APPROACH AND MOVE ACROSS THE LOCAL AREA FROM WEST TO EAST TODAY AND TONIGHT. MODERATE SOUTHEAST LOW-LEVEL FLOW WILL GRADUALLY VEER TO THE SOUTH LATER TONIGHT...SOUTHWEST THROUGH THE EVENING PERIOD...THEN NORTHWEST AS THE FRONT MOVES THROUGH TONIGHT. ISOLATED TO SCATTERED SHOWERS WELL AHEAD OF THIS APPROACHING FRONT WILL BE EXPECTED THROUGH THE DAY TODAY...WHICH WILL BE COVERED WITH VCSH. THE MAIN LINE OF SHOWERS ALONG THE FRONT IS FORECAST TO TRACK OVER THE APF SITE LATER THIS AFTERNOON THROUGH THE EVENING PERIOD...THEN FURTHER EAST TOWARD AND OVER THE EAST COAST TERMINALS LATER TONIGHT AND INTO EARLY TUESDAY MORNING. ALTHOUGH VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF THE DAY TODAY...BRIEF PERIODS WITH MVFR VSBYS/CIGS WILL REMAIN A POSSIBILITY IN AND AROUND THE DEVELOPING SHOWERS. LATER TONIGHT...SREF MVFR CIG PROBABILITIES INCREASE AS THE LINE OF SHOWERS ALONG THE FRONT MOVES ACROSS THE AREA. 85/AG && .PREV DISCUSSION... /ISSUED 831 PM EST SUN NOV 27 2011/ UPDATE...CURRENT FCST APPEARS ON TRACK WITH A FEW SHRA MOVING FROM THE ATLANTIC ONSHORE OF THE PALM BEACH/BROWARD COASTS. THE 00Z MFL SOUNDING STILL INDICATES QUITE DRY WITH PWAT STILL UNDER AN INCH SO DO NOT EXPECT MUCH ADDITIONAL COVERAGE OVERNIGHT. ONLY CHANGE TO BE MADE WILL BE WITH THE MARINE ZONES AS C-MAN STATIONS OBSERVING WIND A TAD HIGHER THAN FCST WHICH WILL REQUIRE THE ISSUANCE OF A SCEC STATEMENT FOR ALL WATERS EXCLUDING LAKE OKEECHOBEE. KOB PREV DISCUSSION... /ISSUED 655 PM EST SUN NOV 27 2011/ AVIATION...MAINLY VFR OVERNIGHT, ALTHOUGH SHOWERS STREAMING IN OFF THE ATLANTIC WARRANT VCSH FOR SOME TAF SITES. WHILE VISIBILITIES AND CEILINGS WILL LARGELY REMAIN VFR, BRIEF MVFR/IFR POSSIBLE IN A FEW SHOWERS. A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST MONDAY AFTERNOON. SHRA AND PERHAPS AN ISOLATED TSRA ARE EXPECTED AHEAD OF IT, BUT MUCH OF THE ACTIVITY WILL LIKELY HOLD OFF UNTIL 00Z OR LATER, EXCEPT AT KAPF WHERE VCSH IS WARRANTED BY 18Z MONDAY. WINDS WILL REMAIN EAST SOUTHEAST WITH SUSTAINED SPEEDS OF 9-14 KNOTS. FREQUENT GUSTS AROUND 20 KNOTS ARE ALSO EXPECTED AFTER 14Z. PREV DISCUSSION... /ISSUED 225 PM EST SUN NOV 27 2011/ SHORT TERM... AN AREA OF HIGH PRESSURE WILL CONTINUE TO MOVE OFF TO THE EAST TONIGHT INTO MONDAY MORNING AS A LONGWAVE TROUGH CURRENTLY IN THE MIDDLE OF THE COUNTRY MOVES EAST AS WELL. THE STRONG EASTERLY FLOW THAT HAS BEEN IN PLACE OVER THE PAST SEVERAL DAYS WILL CONTINUE TO WEAKEN TONIGHT AND THE FLOW WILL BEGIN TO TURN SOUTHEASTERLY. A FEW SHOWERS ARE POSSIBLE ACROSS THE EAST COAST METRO AREAS AS THE LOW LEVEL MOISTURE INCREASES OUT AHEAD OF THE APPROACHING TROUGH. LATER TONIGHT INTO MONDAY THIS TROUGH WILL CLOSE OFF INTO AN UPPER LEVEL LOW OVER THE DEEP SOUTH. A COLD FRONT WILL MOVE INTO SOUTH FLORIDA MONDAY AFTERNOON THROUGH THE OVERNIGHT HOURS. MOISTURE IS EXPECTED TO INCREASE THROUGHOUT THE DAY AND THE SHOWER CHANCES WILL ALSO INCREASE FROM WEST TO EAST LATER MONDAY AFTERNOON INTO MONDAY NIGHT. INSTABILITY IS EXPECTED TO REMAIN LOW SO THUNDERSTORMS ARE NOT EXPECTED OUT AHEAD OF THE COLD FRONT. LONG TERM... BY TUESDAY MORNING THE COLD FRONT WILL HAVE MOVED THROUGH SOUTH FLORIDA WITH DRIER AND COOLER AIR MOVING IN. WITH THE FLOW ALOFT EXPECTED TO REMAIN MORE WESTERLY, THE COLDEST AIR WILL REMAIN TO THE NORTH OF OUR REGION. THE NORTHWESTERLY FLOW AT THE SURFACE WILL STILL ALLOW SOME OF THE COLD AIR TO PUSH IN. THIS IS STILL EXPECTED TO BE SOME OF THE COLDEST AIR THIS SEASON AS OVERNIGHT LOWS WEDNESDAY THROUGH FRIDAY MORNING WILL BE IN THE UPPER 40S ACROSS NORTHWESTERN INTERIOR SECTIONS TO THE MID TO UPPER 50S ACROSS THE EAST COAST METRO AREAS. THERE WILL ALSO BE A COUPLE OF REINFORCING SHOTS OF COOL AND DRY AIR MOVING INTO SOUTH FLORIDA THURSDAY INTO THE UPCOMING WEEKEND. MARINE... EAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO SUBSIDE AS THE LATE AFTERNOON AND EVENING HOURS PROGRESS. THE SCA HAS BEEN ALLOWED TO EXPIRE AS WINDS AND SEAS WILL FALL BELOW CRITERIA LEVELS. WINDS WILL BEGIN TO SHIFT TO THE SOUTHEAST TONIGHT AND THEN TO THE SOUTH ON MONDAY AS A COLD FRONT APPROACHES THE REGION. THIS FRONT WILL PASS THROUGH THE WATERS MONDAY NIGHT INTO TUESDAY MORNING. FIRE WEATHER... MINIMUM RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITERIA THROUGH THE BEGINNING OF THE WEEK. A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA MONDAY NIGHT INTO TUESDAY MORNING. THE DRIER AIR MOVING IN BEHIND THE COLD FRONT MAY CAUSE RELATIVE HUMIDITY VALUES TO FALL TO NEAR CRITICAL VALUES ACROSS NORTHWESTERN INTERIOR SECTIONS TUESDAY AFTERNOON THROUGH FRIDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 83 61 75 53 / 30 40 10 - FORT LAUDERDALE 82 65 76 57 / 30 30 10 - MIAMI 83 65 76 57 / 30 30 10 - NAPLES 80 61 72 54 / 50 40 10 - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...84/AK AVIATION/RADAR...85/AG
Hazardous weather outlook, Nov 27, 5:02 PM EST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 502 PM EST SUN NOV 27 2011 FLZ063-066>075-168-172>174-280930- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 502 PM EST SUN NOV 27 2011 ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: PERSISTENT ONSHORE FLOW WILL RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE ATLANTIC COAST BEACHES OF MIAMI DADE, BROWARD, AND PALM BEACH COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE RISK OF RIP CURRENTS WILL CONTINUE TO GRADUALLY SUBSIDE ALONG THE EAST COAST BEACHES MONDAY. SEAS OVER THE LOCAL GULF WATERS ARE EXPECTED TO BUILD TO ADVISORY LEVELS MONDAY EVENING, PEAKING AROUND 10 FEET ACROSS THE OFFSHORE GULF WATERS MONDAY NIGHT. SEAS WILL THEN BEGIN TO SLOWLY SUBSIDE BY LATE TUESDAY. INCREASING SURF AND AN INCREASED RISK OF RIP CURRENTS ARE LIKELY ALONG THE WEST COAST LATE MONDAY THROUGH AT LEAST TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.